Behavior of the solution of the Cauchy problem for the equation $u_{xx}-q(x)u_{tt}=0$ for large time values $t$
Differencialʹnye uravneniâ, Tome 19 (1983) no. 2, pp. 347-353
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1983_19_2_a14,
author = {N. G. Topiler},
title = {Behavior of the solution of the {Cauchy} problem for the equation $u_{xx}-q(x)u_{tt}=0$ for large time values~$t$},
journal = {Differencialʹnye uravneni\^a},
pages = {347--353},
year = {1983},
volume = {19},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1983_19_2_a14/}
}
TY - JOUR
AU - N. G. Topiler
TI - Behavior of the solution of the Cauchy problem for the equation $u_{xx}-q(x)u_{tt}=0$ for large time values $t$
JO - Differencialʹnye uravneniâ
PY - 1983
SP - 347
EP - 353
VL - 19
IS - 2
UR - http://geodesic.mathdoc.fr/item/DE_1983_19_2_a14/
LA - ru
ID - DE_1983_19_2_a14
ER -
N. G. Topiler. Behavior of the solution of the Cauchy problem for the equation $u_{xx}-q(x)u_{tt}=0$ for large time values $t$. Differencialʹnye uravneniâ, Tome 19 (1983) no. 2, pp. 347-353. http://geodesic.mathdoc.fr/item/DE_1983_19_2_a14/